# SDR HNAA2010022400049

- Difficulty date: February 23, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 37,298 hours, 42,256 cycles
- Engine: Pwa PW123
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 AHARS FAILED IN FLIGHT, AHRS INVALID MESSAGE, ROLL PITCH AND HD HARD FAILED.  R & R NR1 AHRS IAW MM34-30-01. CHECKED GOOD.
